# SDR DALA2025042103068

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N856DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31967
- Aircraft time: 29,360 hours, 11,070 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 00092258
- Condition: Inoperative
- Location: Autopilot
- Part time: 55,358 hours, 22,567 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3856 -DIV- DIVERTED TO RDU DUE TO BOTH AUTOPILOTS AND FLIGHT DIRECTORS INOPERATIVE. CORRECTIVE ACTION: REPLACED AUTOPILOT MCP. OPS CHECKS GOOD.
